# SDR JGVR20190308001

- Difficulty date: March 8, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 10,680 hours, 8,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strake
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SANDING PROCESS FOUND RH STRAKE TO HAVE MULTIPLE AREAS OF CORROSION AND TWO AREAS OF DELAMINATED COMPOSITE BEYOND LIMITS. COMPLIED WITH SERVICE BULLETIN SB560XL-53-14 TITLED "FUSELAGE - CARBON FIBER STRAKE MODIFICATION" DATED APRIL 9, 2012 ON RT STRAKE ONLY BY INSTALLING CUSTOMER SUPPLIED KIT P/N SB560XL-53-14-0.
